Large Deviation Principle at Fixed Time in Glauber Evolutions

A. Le Ny, F. Redig

2004, v.10, Issue 1, 65-74


We consider the evolution of an asymptotically
decoupled probability measure $\nu$ on Ising spin configurations
under a Glauber dynamics. We prove that for any $t>0$, $\nu_t$ is
asymptotically decoupled and hence satisfies a large deviation
principle with the relative entropy density as rate function.

Keywords: Glauber dynamics, large deviations, abstract cluster expansion}


Please log in or register to leave a comment

There are no comments yet